# SDR GTIA2024030837968

- Difficulty date: March 6, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 12,987 hours, 5,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Emer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON SVC CHECK, FOUND R2 DOOR BOTTLE ASSIST LOW.-SERVICED R2 DOOR DAMPER TO PROPER LIMITS IAW AMM 52-10-00.
